Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

Optimal control of quasilinear elliptic equations with non differentiable coefficients at the origin.

Título inglés Optimal control of quasilinear elliptic equations with non differentiable coefficients at the origin.
Título español Control óptimo de ecuaciones elípticas cuasilineales con coeficientes no diferenciables en el origen.
Autor/es Casas, Eduardo ; Fernández, Luis Alberto
Organización Dep. Mat. Estad. Comput. Univ. Cantabria, Santander, España
Revista 0214-3577
Publicación 1991, 4(2-3): 227-250, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we study some optimal control problems of systems governed by quasilinear elliptic equations in divergence form with non differentiable coefficients at the origin. We prove existence of solutions and derive the optimality conditions by considering a perturbation of the differential operator coefficients that removes the singularity at the origin. Regularity of optimal controls is also deduced.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Coeficientes ; Singularidades ; Control óptimo
Código MathReviews MR1145697
Código Z-Math Zbl 0749.49006
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es